bmPrintHeader

Acme PhysiciansCare® Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

$26.20 / Box
Order 5+ and save $0.52 Per Box

This item is not returnable. Read more.

Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps. Packaged for individual use to replenish first aid stations and kits.

Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer, right before or after heart surgery.

  • Quantity : 50 per Box
  • Description : 2/Pack
  • Contains : Ibuprofen
  • For Use With : First Aid Stations/Kits;Individual Use

Need Advice from Our Community? Visit Betty's Health & Wellness Forum.

Sam.gov